# SDR REXA2021090300693

- Difficulty date: July 6, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Arm
- Part number: LE670397234
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR AFT HINGE ARM HAS GOUGES IN 2 AREAS. BLENDED 2 EA LOCATIONS ON FWD BAGGAGE BAY DOOR AFT HINGE ARM IAW CRJ 900 SRM 51-12-00, LOCATION #1 REPAIRED IAW ENDEAVOR AIR EA# CRJ952-11882, LOCATIONS #2 FOUND TO BE IN LIMITS IAW CRJ 900 SRM 52-35-09
